Keywords (1)

Academic
Publications
Subideal border bases

Subideal border bases,10.1090/S0025-5718-2010-02432-9,Mathematics of Computation,Martin Kreuzer,Henk Poulisse

Subideal border bases   (Citations: 1)
BibTex | RIS | RefWorks Download
In modeling physical systems it is sometimes useful to construct border bases of 0-dimensional polynomial ideals which are contained in the ideal generated by a given set of polynomials. We define and construct such subideal border bases, provide some basic properties and generalize a suitable variant of the Buchberger-Moeller algorithm as well as the AVI-algorithm to the subideal setting. The subideal version of the AVI-algorithm is then applied to an actual industrial problem.
Journal: Mathematics of Computation - Math. Comput. , vol. 80, no. 274, pp. 1135-1154, 2011
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: